# SDR SIMA20130612004

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 22,984 hours, 19,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE AFT EMERGENCY FLASHLIGHT HAS CRACKED TOP CAP.  THE ACFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED AFT EMERGENCY FLASHLIGHT IAW AMM 33-50-16.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
